MAUDE Adverse Event Report: EXACTECH, INC. BIOLOX DELTA FEMORAL HEAD 36MM OD, +7MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. BIOLOX DELTA FEMORAL HEAD 36MM OD, +7MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number BIOLOX DELTA FEMORAL HEAD 36MM OD, +7MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/23/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately twenty two days after initial tha, the female patient was brought back for a lesser trochanteric fracture.The head was removed, the stem removed.The fracture was reduced and cables.A size 10 hps stem was cemented along with a new biolox head.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.X-ray received.The device is not available for evaluation.
 
Additional Manufacturer Narrative
Concomitants medical products: size 7 std taper wedge stem (cat# 188-07-01, (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.(h3) as reported, approximately twenty two days after initial tha, the female patient was brought back for a lesser trochanteric fracture.The patient did have a fall, but the date/time is not reported, the patient presented to the clinic not the emergency room for treatment.The head was removed, the stem removed.The fracture was reduced and cables.A size 10 hps stem was cemented along with a new biolox head.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.X-ray received.The device is not available for evaluation due to implants sent off with tissue.No additional information is available.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the surgical event cannot be conclusively determined; however, it is most likely related to patient conditions and a fall.These devices are used for treatment not diagnosis.

Brand Name
BIOLOX DELTA FEMORAL HEAD 36MM OD, +7MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key14684390
Report Number1038671-2022-00679
Device Sequence Number5083934
Product Code JDI
UDI-Device Identifier10885862155498
UDI-Public10885862155498
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K103012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/23/2025
Device Model NumberBIOLOX DELTA FEMORAL HEAD 36MM OD, +7MM
Device Catalogue Number170-36-07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2022
Supplement Date Received by Manufacturer08/10/2022
Initial Report FDA Received Date06/14/2022
Supplement Report FDA Received Date09/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale